MathSciNet Relay Station
MathSciNet bibliographic data
MR1322951 (96m:20011) 20C15
Halverson, Tom; Ram, Arun Murnaghan-Nakayama rules for characters of Iwahori-Hecke algebras of classical type. Trans. Amer. Math. Soc. 348 (1996), no. 10, 3967–3995.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement